# SDR QMLA2024020920013

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N390AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: EC7174
- Aircraft time: 4,732 hours, 14,970 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 350A214002
- Condition: Cracked
- Location: Canopy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTING THE CANOPY FRAME ATTACHMENT WEB OF THE 22 DEGREE FRAME, DISCOVERED A CRACK OF APPROXIMATELY 55MM. THIS IS THE VISIBLE PORTION OF THE CRACK, THERE MAY BE MORE BEHIND THE RIVETED BRACKET. WE KNOW THIS IS DEFINITELY A CRACK BECAUSE WHEN WE PUSH ON THE METAL IT SEPARATES.
